MathSciNet Relay Station
MathSciNet bibliographic data
MR291777 (45 #868) 46B10 (47A99)
Ruckle, William H. Reflexivity of $L(E,\,F)$. Proc. Amer. Math. Soc. 34 (1972), 171–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement